# SDR FDEA201011104302

- Difficulty date: November 10, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 85,576 hours, 35,595 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1074503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ANTI ICE TELESCOPIC DUCT CUTOUT FOUND CRACKED. LT WING ANTI ICE TELESCOPIC DUCT CUTOUT CARRIED OUT REPAIR IAW EA NR 8-5710-143470,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
